Alert archive / Oregon / High Wind Warnings in 2013
High Wind Warning 5, NWS Pendleton, OR
NWS Pendleton, OR issued this high wind warning at Sep 29, 2013, 5:42 PM PDT for 9 counties in Oregon; 4 counties in Washington. It took effect at Sep 29, 2013, 7:00 PM PDT. It was in force for 10 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 29, 2013, 5:42 PM PDT (00:42 UTC)
- In effect from
- Sep 29, 2013, 7:00 PM PDT
- Expired
- Sep 30, 2013, 5:00 AM PDT
- In force
- 10 hr
- Issued by
- NWS Pendleton, OR
Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Grant County, OR, Jefferson County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wheeler County, OR, Columbia County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 82 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 9:02 PM PDT | NON-TSTM WND GST 59 | 4 Ssw Heppner, OR | AT RUGGS MESONET. SUSTAINED WIND OF 52 MPH. |
| Sep 29, 9:11 PM PDT | NON-TSTM WND GST 64 | 4 Ssw Heppner, OR | AT RUGGS MESONET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 0.7 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 655 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
102 WWUS76 KPDT 300042 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 542 PM PDT SUN SEP 29 2013 ...VERY WINDY ACROSS THE REGION THROUGH MONDAY... .A SERIES OF POTENT WEATHER DISTURBANCES ACCOMPANIED BY STRONG WINDS ALOFT WILL MOVE THROUGH THE REGION. THESE WINDS ALOFT WILL MIX DOWN TO THE SURFACE CAUSING VERY WINDY CONDITIONS AT TIMES THROUGH MONDAY. ORZ507-WAZ029-521-300845- /O.NEW.KPDT.HW.W.0005.130930T0200Z-130930T1200Z/ /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 542 PM PDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING AND COULD PRODUCE GUSTS OF 58 TO 65 MPH. * TIMING: COLD FRONTAL PASSAGE IS EXPECTED BETWEEN 7 PM AND 10 PM PDT IN THE SIMCOE HIGHLANDS...AND BETWEEN 10 PM AND 2 AM PDT FOR THE BLUE MOUNTAIN FOOTHILLS. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. SOME PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ042-508-300845- /O.NEW.KPDT.HW.W.0005.130930T0200Z-130930T1200Z/ /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ NORTH CENTRAL OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND...HEPPNER...CONDON...FOSSIL 542 PM PDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING AND COULD PRODUCE GUSTS OF 58 TO 65 MPH. * TIMING: COLD FRONTAL PASSAGE IS EXPECTED BETWEEN 7 PM AND 10 PM PDT. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. SOME PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ503-506-300845- /O.NEW.KPDT.HW.W.0005.130930T0200Z-130930T1200Z/ SOUTHERN BLUE MOUNTAINS OF OREGON-OCHOCO-JOHN DAY HIGHLANDS- INCLUDING THE CITIES OF...LONG CREEK...UKIAH...BROTHERS... PAULINA...PRAIRIE CITY...SENECA 542 PM PDT SUN SEP 29 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. * TIMING: COLD FRONTAL PASSAGE IS EXPECTED BETWEEN 10 PM AND 2 AM PDT. * WINDS: SOUTHWEST TO WEST 35 TO 50 MPH WITH GUSTS OF 60 TO 65 MPH WITH FRONTAL PASSAGE. OTHERWISE EXPECT SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING...ESPECIALLY ALONG NORTH-SOUTH HIGHWAYS. SOME PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ041-049-050-505-WAZ024-026-300845- /O.EXB.KPDT.WI.Y.0018.130930T0200Z-130930T1200Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-GRANDE RONDE VALLEY- WALLOWA COUNTY-JOHN DAY BASIN- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...COVE...ELGIN... LA GRANDE...ENTERPRISE...JOSEPH...WALLOWA...DAYVILLE...JOHN DAY... MITCHELL...MONUMENT...SPRAY...WHITE SALMON...ELLENSBURG...THORP 542 PM PDT SUN SEP 29 2013 ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: SOUTHWEST TO WEST 30 TO 35 MPH WITH GUSTS TO 55 MPH. THESE STRONG WINDS WILL MAINLY OCCUR WITH THE PASSAGE OF A COLD FRONT THIS EVENING. * TIMING: COLD FRONTAL PASSAGE IS EXPECTED BETWEEN 7 PM AND 10 PM PDT IN THE COLUMBIA RIVER GORGE AND THE KITTITAS VALLEY...AND BETWEEN 11 PM AND 3 AM PDT FOR THE GRANDE RONDE VALLEY AND WALLOWA COUNTY. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. MINOR PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ044-WAZ027-028-300845- /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ LOWER COLUMBIA BASIN OF OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES 542 PM PDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. A STRONG COLD FRONT TONIGHT WILL PRODUCE BRIEF AND LOCAL STRONGER GUSTS. COLD FRONTAL PASSAGE IS EXPECTED BETWEEN 8 PM AND 11 PM PDT. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. MINOR PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ509-300845- /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 542 PM PDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. A STRONG COLD FRONT TONIGHT WILL PRODUCE BRIEF AND LOCAL STRONGER GUSTS. COLD FRONTAL PASSAGE IS EXPECTED BETWEEN 7 PM AND 10 PM PDT. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. MINOR PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
2 follow-up statements
300 WWUS76 KPDT 300814 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 114 AM PDT MON SEP 30 2013 ...VERY WINDY ACROSS THE REGION OVERNIGHT INTO MONDAY... .A LOW PRESSURE SYSTEM AND COLD FRONT WILL RESULT IN VERY WINDY CONDITIONS ACROSS THE REGION OVERNIGHT AND MONDAY. ORZ507-WAZ029-521-301615- /O.CON.KPDT.HW.W.0005.000000T0000Z-130930T1200Z/ /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 114 AM PDT MON SEP 30 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. A STRONG COLD MOVING THROUGH THE AREA OVERNIGHT COULD PRODUCE BRIEF GUSTS OF 58 TO 65 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. SOME PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ042-508-301615- /O.CON.KPDT.HW.W.0005.000000T0000Z-130930T1200Z/ /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ NORTH CENTRAL OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND...HEPPNER...CONDON...FOSSIL 114 AM PDT MON SEP 30 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. A STRONG COLD FRONT MOVING THROUGH THE AREA OVERNIGHT COULD PRODUCE GUSTS OF 58 TO 65 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. SOME PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ503-506-301200- /O.CON.KPDT.HW.W.0005.000000T0000Z-130930T1200Z/ SOUTHERN BLUE MOUNTAINS OF OREGON-OCHOCO-JOHN DAY HIGHLANDS- INCLUDING THE CITIES OF...LONG CREEK...UKIAH...BROTHERS... PAULINA...PRAIRIE CITY...SENECA 114 AM PDT MON SEP 30 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. * WINDS: SOUTHWEST TO WEST 35 TO 50 MPH WITH GUSTS OF 60 TO 65 MPH WITH COLD FRONTAL PASSAGE OVERNIGHT. OTHERWISE EXPECT SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING...ESPECIALLY ALONG NORTH-SOUTH HIGHWAYS. SOME PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ044-WAZ027-028-301615- /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ LOWER COLUMBIA BASIN OF OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES 114 AM PDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. A STRONG COLD FRONTAL PASSAGE OVERNIGHT COULD PRODUCE BRIEF AND LOCAL STRONGER GUSTS. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. MINOR PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ509-301615- /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 114 AM PDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. A STRONG COLD FRONTAL PASSAGE OVERNIGHT COULD PRODUCE BRIEF AND LOCAL STRONGER GUSTS. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. MINOR PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ041-049-050-505-WAZ024-026-301200- /O.CON.KPDT.WI.Y.0018.000000T0000Z-130930T1200Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-GRANDE RONDE VALLEY- WALLOWA COUNTY-JOHN DAY BASIN- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...COVE...ELGIN... LA GRANDE...ENTERPRISE...JOSEPH...WALLOWA...DAYVILLE...JOHN DAY... MITCHELL...MONUMENT...SPRAY...WHITE SALMON...ELLENSBURG...THORP 114 AM PDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. * WINDS: SOUTHWEST TO WEST 30 TO 35 MPH WITH GUSTS TO 55 MPH. THESE STRONG WINDS WILL MAINLY OCCUR WITH THE PASSAGE OF A COLD FRONT OVERNIGHT. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. MINOR PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
970 WWUS76 KPDT 301210 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 510 AM PDT MON SEP 30 2013 ...WINDY CONDITIONS ACROSS THE REGION TODAY... .A LOW PRESSURE SYSTEM COMBINED WITH STRONG WINDS ALOFT WILL PRODUCE GUSTY WINDS TODAY OVER PORTIONS OF EASTERN WASHINGTON AND EASTERN OREGON. ORZ507-WAZ029-521-302015- /O.EXP.KPDT.HW.W.0005.000000T0000Z-130930T1200Z/ /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 510 AM PDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. SOME PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ042-508-302015- /O.EXP.KPDT.HW.W.0005.000000T0000Z-130930T1200Z/ /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ NORTH CENTRAL OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND...HEPPNER...CONDON...FOSSIL 510 AM PDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. SOME PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ503-506-301315- /O.EXP.KPDT.HW.W.0005.000000T0000Z-130930T1200Z/ SOUTHERN BLUE MOUNTAINS OF OREGON-OCHOCO-JOHN DAY HIGHLANDS- INCLUDING THE CITIES OF...LONG CREEK...UKIAH...BROTHERS... PAULINA...PRAIRIE CITY...SENECA 510 AM PDT MON SEP 30 2013 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. COLD FRONT HAS MOVED ACROSS THE AREA AND STRONG WINDS ARE DECREASING. $$ ORZ041-049-050-505-WAZ024-026-301315- /O.EXP.KPDT.WI.Y.0018.000000T0000Z-130930T1200Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-GRANDE RONDE VALLEY- WALLOWA COUNTY-JOHN DAY BASIN- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...COVE...ELGIN... LA GRANDE...ENTERPRISE...JOSEPH...WALLOWA...DAYVILLE...JOHN DAY... MITCHELL...MONUMENT...SPRAY...WHITE SALMON...ELLENSBURG...THORP 510 AM PDT MON SEP 30 2013 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. COLD FRONT HAS MOVED ACROSS THE AREA AND STRONG WINDS ARE DECREASING. $$ ORZ044-WAZ027-028-302015- /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ LOWER COLUMBIA BASIN OF OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES 510 AM PDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. MINOR PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ509-302015- /O.CON.KPDT.WI.Y.0018.000000T0000Z-131001T0600Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 510 AM PDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. MINOR PROPERTY DAMAGE AND DOWNED TREES OR POWER LINES WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Sep 29, 4:35 PM PDT, 1 hour 7 minutes earlier.
Area forecast discussion, Sep 29, 4:35 PM PDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
435 PM PDT SUN SEP 29 2013
UPDATED AVIATION DISCUSSION
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. ANOTHER STRONG STORM
SYSTEM WILL STRIKE THE PACNW AND BRING ANOTHER ROUND OF HEAVY RAIN
TO THE AREA ESPECIALLY ALONG THE EAST SLOPES OF THE WASHINGTON
CASCADES WHERE A FLOOD WATCH REMAINS IN EFFECT.
ELSEWHERE PERIODS OF RAIN WILL DEVELOP AND CONTINUE INTO TONIGHT
ACROSS THE ENTIRE AREA. WITH A MOIST AND WARM SOUTHERLY FLOW THE
SNOW LEVELS SHOULD REMAIN HIGH. OTHERWISE THE BULK OF THE RAIN IS
EXPECTED TO SHIFT EAST MONDAY MORNING. HOWEVER WRAP AROUND MOISTURE
WILL REMAIN AND THE SHOWERS WILL PERSIST UNTIL MONDAY NIGHT WHEN
DRIER AIR REACHES OUR AREA. ALTHOUGH A STRAY SHOWER IS
POSSIBLE...SOME DRYING IS EXPECTED MONDAY NIGHT ACROSS THE LOWER
COLUMBIA BASIN AND CENTRAL OREGON INTO TUESDAY. LINGERING CLOUDS AND
SHOWERS WILL CONTINUE IN THE AREA MOUNTAINS INTO TUESDAY NIGHT.
GUSTY WINDS ARE LIKELY AND A WIND ADVISORY REMAINS IN EFFECT FOR
MONDAY ACROSS THE BASIN...FOOTHILLS AND CENTRAL OREGON.
AFTERNOON HIGH TEMPERATURES WILL REMAIN BELOW NORMAL DURING THE
BEGINNING OF THE WORK WEEK.
.LONG TERM...WEDNESDAY THROUGH SUNDAY NIGHT...ANOTHER QUICK MOVING
TROUGH WILL MOVE SOUTHEAST ACROSS WASHINGTON STATE ON WEDNESDAY AND
BRING A SLIGHT CHANCE OF RAIN TO THE HIGHER ELEVATIONS, WITH SNOW
POSSIBLE ABOVE 5500 FEET. THE LOWER ELEVATIONS SHOULD REMAIN FAIRLY
DRY. RIDGING WILL EXPAND EASTWARD ACROSS THE AREA, BRINGING AND
WARMER TEMPERATURES STARTING THURSDAY BEFORE FLATTENING AHEAD OF A
SYSTEM ON SATURDAY. HOWEVER, WEATHER DISTURBANCES WILL CONTINUE TO
MOVE INTO BRITISH COLUMBIA, CLIPPING THE CENTRAL WASHINGTON CASCADES
WITH A SLIGHT CHANCE OF SHOWERS THURSDAY THROUGH SATURDAY. BY
SATURDAY EVENING, MODEL GUIDANCE HAS A TROUGH ENTERING THE REGION,
THOUGH DISAGREEMENTS BETWEEN THE MODELS EXISTS ON THE EXACT STRENGTH
AND MOISTURE AVAILABILITY OF THE SYSTEM. REGARDLESS, HAVE LEANED
INTO A SLIGHT CHANCE OF HIGHER ELEVATION SHOWERS. HIGH TEMPERATURES
ON WEDNESDAY AND THURSDAY WILL BE IN THE UPPER 50S TO LOWER 60S WITH
50S ON THE MOUNTAINS. HEIGHT INCREASES ASSOCIATED WITH THE RIDGE
WILL HELP INCREASE TEMPERATURES UP BY 2 TO 3 DEGREES EACH DAY ON
FRIDAY AND SATURDAY, ENDING UP IN THE UPPER 60S TO MID 70S WITH 60S
ON THE MOUNTAINS SATURDAY. TEMPERATURES WILL DROP A COUPLE OF
DEGREES ON SUNDAY, BUT REMAIN ABOVE NORMAL FOR THIS TIME OF YEAR.
BIEDA
&&
.AVIATION...00Z TAFS...WINDY CONDITIONS AND INCREASING RAIN SHOWER
ACTIVITY IS RESULTING IN MVFR CONDITIONS AT TIMES OVER KBDN. AS
FRONTAL SYSTEM APPROACHES, CIG WILL GRADUALLY DECREASE TO AOA 4K FT
AGL AND WINDS OF BTWN 15-25 KTS WITH GUSTS BTWN 25-30 KTS ARE
EXPECTED. MVFR CONDITIONS ARE POSSIBLE WITH STRONGER RAIN SHOWERS.
FRONTAL PASSAGE BTWN 30/04Z-30/10Z MAY BRING IFR/MVFR CIG/VIS WITH
WIND GUSTS ALONG FRONTAL BOUNDARY UP TO 55 KTS. AFTER 30/09Z, VFR
CIG/VIS SHOULD PREVAIL, THOUGH WINDY CONDITIONS UP TO 40 KTS MAY
STILL PERSIST IN THE COLUMBIA RIVER BASIN SITES. BIEDA
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 65 48 62 44 / 40 70 20 20
ALW 65 50 64 46 / 40 70 20 20
PSC 67 52 66 47 / 30 70 20 10
YKM 64 46 63 36 / 30 70 20 10
HRI 66 50 66 45 / 40 70 20 10
ELN 61 46 60 38 / 40 80 30 20
RDM 60 38 56 30 / 80 80 30 10
LGD 58 41 60 36 / 80 80 60 30
GCD 58 42 57 34 / 80 80 50 20
DLS 63 51 64 46 / 80 90 50 20
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY UNTIL 11 PM PDT MONDAY ORZ044-507.
WIND ADVISORY UNTIL 11 PM PDT MONDAY ORZ042-508-509.
WA...WIND ADVISORY UNTIL 11 PM PDT MONDAY WAZ027>029-521.
FLOOD WATCH THROUGH LATE TONIGHT WAZ520.
&&
THREAT INDEX
TODAY : YELLOW
MONDAY : GREEN
TUESDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/98/98Hazardous weather outlook, Sep 29, 6:05 AM PDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 605 AM PDT SUN SEP 29 2013 ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521- 301315- EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- 605 AM PDT SUN SEP 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OREGON...NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL WASHINGTON...SOUTH WASHINGTON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE AND COLD FRONT MOVING THROUGH THE REGION WILL BRING RAIN AND WIND TODAY AND TONIGHT. STRONGEST WINDS WILL BE TONIGHT AS THE FRONT MOVES THROUGH WITH GUSTS OF 35-55 MPH. RAIN WILL BE INCREASING THIS AFTERNOON INTO TONIGHT WITH THE HEAVIEST RAIN OVER THE CASCADES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY CONDITIONS WILL CONTINUE MONDAY ALONG WITH SHOWERS.
Nearby
High Wind Warnings in Oregon, 2013High Wind Warnings in Washington, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.